# SDR AU510001926

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 205B
- Engine: Allsn 250C20J
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 206012E11
- Condition: Cracked
- Location: Tail Rotor Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR HUB ASSEMBLY TRUNNION CRACKED ON INNER BEARING RACE. (OTHER CAUSE: MATERIAL ) (CASA NR 510001926)
